# SDR UVVR2010060900013

- Difficulty date: June 9, 2010
- Submitted: June 9, 2010
- Operation: General aviation
- Aircraft: N111KU
- Make and model: Cessna 425
- Aircraft serial: 4250226
- Aircraft time: 3,646 hours, 3,435 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 511130358
- Condition: Corroded
- Location: Zone 200
- Part time: 3,646 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(UVVR) EXTERIOR SIDE OF OF FUESELAGE, TOP SKIN CORRODED FS 200.75 TO FS 212.87, BL6R TO BL9.5R. FOUND UPON REMOVAL OF VHF COMMUNICATIONS ANTENNA, MM, ZONE 252.
